<  Back to the Polytechnique Montréal portal

Robust H-Infinity Control for Linear Markovian Jump Systems With Unknown Nonlinearities

El-Kébir Boukas, P. Shi and S. K. Nguang

Article (2003)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/26066/
Journal Title: Journal of Mathematical Analysis and Applications (vol. 282, no. 1)
Publisher: Elsevier
DOI: 10.1016/s0022-247x(03)00144-6
Official URL: https://doi.org/10.1016/s0022-247x%2803%2900144-6
Date Deposited: 18 Apr 2023 15:19
Last Modified: 05 Apr 2024 11:12
Cite in APA 7: Boukas, E.-K., Shi, P., & Nguang, S. K. (2003). Robust H-Infinity Control for Linear Markovian Jump Systems With Unknown Nonlinearities. Journal of Mathematical Analysis and Applications, 282(1), 241-255. https://doi.org/10.1016/s0022-247x%2803%2900144-6

Statistics

Dimensions

Repository Staff Only

View Item View Item